# SDR SWIA20230714622

- Difficulty date: June 22, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 20,950 hours, 11,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK FLANGE HAS CORROSION AT FR 19-20 AT BASE OF CROWN TEETH TRANSITION.     (C-CHECK RO 7/13/2023)    L/H INBD SEAT TRACK WAS REMOVED AND REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED. REF EMB SRM 51-40-08
